Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Riccati systems


Author: Zeev Nehari
Journal: Bull. Amer. Math. Soc. 81 (1975), 612-614
MSC (1970): Primary 34C15
DOI: https://doi.org/10.1090/S0002-9904-1975-13758-X
MathSciNet review: 0364745
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. Coppel, Disconjugacy, Lecture notes in Math., vol. 220, Springer-Verlag, New York, 1971. MR 460785
  • 2. V. A. Kondrat'ev, Oscillatory properties of solutions of the equation y = 0, Trudy Moskov. Math. Obšč. 10 (1961), 419-436. (Russian) MR 25 #5239. MR 141842
  • 3. A. Ju. Levin, Some problems bearing on the oscillation of solutions of linear differential equations, Dokl. Akad. Nauk SSSR 148 (1963), 512-515 = Soviet Math. Dokl. 4 (1963), 121-124. MR 26 #3972. MR 146450
  • 4. Z. Nehari, Disconjugate linear differential operators, Trans. Amer. Math. Soc. 129 (1967), 500-516. MR 36 #2860. MR 219781

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C15

Retrieve articles in all journals with MSC (1970): 34C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13758-X

American Mathematical Society